On Least Absolute Error Estimation of Linear Regression Models With Dependent Stable Residuals
Bibliographic Data
| ID | 19316464 |
|---|---|
| Authors | Don Coursey, Hans Nyquist |
| Year | 1983 |
| Volume | 65 |
| Issue | 4 |
| Pages | 687 |
| Publication date | 1983-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Review of Economics and Statistics (JOURNAL) |
| Journal identifiers | ISSN: 0034-6535 • E-ISSN: 1530-9142 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1935943 |
| OpenAlex | W2021917950 |
| Language | EN |
Don Coursey, Hans Nyquist, On Least Absolute Error Estimation of Linear Regression Models With Dependent Stable Residuals, The Review of Economics and Statistics, Vol. 65, No. 4 (Nov., 1983), pp. 687-692
Econometrics · Economics · Estimation · Least absolute deviations · Linear regression · Regression · Statistics · Economic theories and models · Mathematics
| Highly cited | No |
|---|